# SDR IPXA2018042328833

- Difficulty date: April 22, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 18,806 hours, 12,034 cycles
- System (JASC): 5755 · Spoilers
- Part: Support
- Part number: A5724060120000
- Condition: Cracked
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 3 SPOILER OTBD ATTACH POINT,  LOWER SIDE SUPPORT IS CRACKED.  REMOVED & REPLACED IAW DWG A572406012, & SRM 57-51-11.
